# SDR P5CA0501358

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,548 hours, 18,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL BOX STRUCTURE FOUND SEVERAL CRACKS AT STATION 320L BETWEEN WL 140 AND 150, AT STATION 300R BETWEEN WL 170 AND 180, AT STATION 300L AT WL 175.  ACCOMPLISHED INTERIM REPAIR PER BOEING INSTRUCTIONS SEP-SIN-05-00574C AND 1-1HZQME AND FAA FORM 8100-9.
